# SDR GTIA2018122003032

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,460 hours, 2,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME ODOR ON DESENT IN AFT CABIN. PERFORMED PROCEEDURE FOR ELIMINATION OF ODOR/FUMES TURNED OFF PACK 2 FUMES DISSIPATED AFTER FIVE MINS.-PER TSM 05-50-00-810-831-A ACCOMPLISHED ENGINE IDLE RUNS TO CONFIRM NO ODORS PRESENT PER AMM 71-00-00. AFTER 20 MINS OF RUNNING ENGINES COULD NOT DUPLICATE SMELL. DURING LOCKOUT OF PACK 2 FOUND BLEED DUCT TO BE LOOSE SEE L/P 2452159-2 FOR PACK 2 DIFFERAL OPS CHECK OF PACK 1 GOOD. NO FAULTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
